Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2013, Article ID 414120, 9 pages
http://dx.doi.org/10.1155/2013/414120
Research Article

Handing Tolerance Problem in Fault Diagnosis of Linear-Analogue Circuits with Accurate Statistics Approach

School of Automation Engineering, University of Electronic Science and Technology of China, Chengdu 611731, China

Received 8 May 2013; Revised 10 October 2013; Accepted 15 October 2013

Academic Editor: Li Weili

Copyright © 2013 Xin Gao et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Xin Gao, HouJun Wang, and Zhen Liu, “Handing Tolerance Problem in Fault Diagnosis of Linear-Analogue Circuits with Accurate Statistics Approach,” Journal of Applied Mathematics, vol. 2013, Article ID 414120, 9 pages, 2013. https://doi.org/10.1155/2013/414120.